# SDR SWIA201023718

- Difficulty date: February 19, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 18,138 hours, 15,430 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Dirty
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS TO THE RIGHT WHEN FLAPS ARE SELECTED TO 45Â°.  (FLT 1043)  CLEANED AND INSPECTED INBOARD/OUTBOARD FLAPS ON RIGHT WING.
